# SDR AALA972247

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1765 -  AFTER TAKEOFF FROM DTW, NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REMOVED NOSE GEAR PIN THAT WAS STILL INSTALLED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
